# SDR DALA2018022801323

- Difficulty date: February 27, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,490 hours, 36,552 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OPENING SECOND TIE DOWN FITTING FROM AFT END HAS CORROSION.  REMOVED AND REPLACED THE CORRODED FITTING ASSY IAW SRM 51-40-02.
